Advertisement

Can I overdose on quinine?

Yes, it is possible to overdose on quinine. Symptoms of an overdose include headache, confusion, dizziness, ear ringing, vision or hearing loss, severe nausea, severe vomiting, sweating, uneven heart beat, lightheadedness, fainting, or collapse. Call poison control or seek emergency medical treatment if you believe you have overdosed on quinine.

Continue Learning about Muscoloskeletal Agent

How long does it take to get pain relief from hyaluronic acid injections?
Dr. Vonda Wright, MDDr. Vonda Wright, MD
I never guarantee my patients that they're going to see any effect from hyaluronic acid (HA) injecti...
More Answers
How does baclofen interact with other medications?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are using azelastine nasal spray, paraldehyde, orphenadrine, or thalidomide, baclofen can lea...
More Answers
How effective is leflunomide?
Donna Hill Howes, RNDonna Hill Howes, RN
Studies show that leflunomide is effective for treating RA, both by itself and combined with methotr...
More Answers
What should I know about leflunomide before taking it?
Donna Hill Howes, RNDonna Hill Howes, RN
Your doctor will need to do blood tests, check your liver function and blood pressure, and give you ...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.